# SDR AALA202401233339

- Difficulty date: January 22, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29574
- Aircraft time: 31,720 hours, 13,497 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 GIRT BAR DIFFICULT TO GET INTO GIRT BAR RETAINER. REPAIRED GIRT BAR SLIDE BUSTLE MATERIAL. PER AARD 25-66-00-04.
